Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014, Article ID 746059, 10 pages
http://dx.doi.org/10.1155/2014/746059
Research Article

The Construction of Hilbert Spaces over the Non-Newtonian Field

1Department of Mathematics, Faculty of Sciences, Gazi University, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Bozok University, 66100 Yozgat, Turkey

Received 23 January 2014; Revised 20 May 2014; Accepted 3 June 2014; Published 21 October 2014

Academic Editor: Seenith Sivasundaram

Copyright © 2014 Uğur Kadak and Hakan Efe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Grossman, Bigeometric Calculus, Archimedes Foundation Box 240, Rockport, Massachusetts, Mass, USA, 1983.
  2. M. Grossman and R. Katz, Non-Newtonian Calculus, 1978.
  3. M. Grossman, The First Nonlinear System of Differential and Integral Calculus, 1979.
  4. A. E. Bashirov, E. M. Kurpınar, and A. Özyapıcı, “Multiplicative calculus and its applications,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 36–48, 2008. View at Publisher · View at Google Scholar
  5. A. Bashirov and M. Riza, “On complex multiplicative differentiation,” TWMS Journal of Applied and Engineering Mathematics, vol. 1, no. 1, pp. 75–85, 2011. View at Google Scholar
  6. A. Uzer, “Multiplicative type complex calculus as an alternative to the classical calculus,” Computers and Mathematics with Applications, vol. 60, no. 10, pp. 2725–2737, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. A. F. Çakmak and F. Başar, “Certain spaces of functions over the field of non-Newtonian complex numbers,” Abstract and Applied Analysis, vol. 2014, Article ID 236124, 12 pages, 2014. View at Publisher · View at Google Scholar
  8. S. Tekin and F. Basar, “Certain sequence spaces over the non-Newtonian complex field,” Abstract and Applied Analysis, vol. 2013, Article ID 739319, 11 pages, 2013. View at Publisher · View at Google Scholar
  9. L. Florack and H. van Assen, “Multiplicative calculus in biomedical image analysis,” Journal of Mathematical Imaging and Vision, vol. 42, no. 1, pp. 64–75, 2012. View at Publisher · View at Google Scholar
  10. S. L. Blyumin, “Discreteness versus continuity in information technologies: quantum calculus and its alternatives,” Automation and Remote Control, vol. 72, no. 11, pp. 2402–2407, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. U. Kadak, “Determination of the Köthe-Toeplitz duals over the non-Newtonian complex field,” The Scientific World Journal, vol. 2014, Article ID 438924, 10 pages, 2014. View at Publisher · View at Google Scholar
  12. U. Kadak and H. Efe, “Matrix transformations between certain sequence spaces over the non-Newtonian complex field,” The Scientific World Journal, vol. 2014, Article ID 705818, 2014. View at Publisher · View at Google Scholar
  13. E. Misirli and Y. Gurefe, “Multiplicative Adams Bashforth-Moulton methods,” Numerical Algorithms, vol. 57, no. 4, pp. 425–439, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. A. F. Çakmak and F. Başar, “Some new results on sequence spaces with respect to non-Newtonian calculus,” Journal of Inequalities and Applications, vol. 2012, article 228, 2012. View at Publisher · View at Google Scholar